# SDR QR9R2023102300001

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721899447
- Aircraft time: 2,999 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: B771M40C1005
- Part serial: 372
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIPLE TACH WENT TO ZERO DURING FLIGHT. ALL OTHER INDICATIONS HAD RTR AND N2S WITHIN THE NORMAL OPERATING RANGE. REMOVED AND REPLACED TRIPLE INDICATOR RPM IAW 77-14-00, 4-1; TESTFLIGHT SUCCESSFULLY COMPLETED.
